# SDR REXA2016042900770

- Difficulty date: April 29, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK CUT OUT FOR PANEL 510AB HAS FRETTING DAMAGE ON INBD, OTBD ENDS & FWD SIDE.  CONTINUATION CARD 8783711 OP 287.  REPAIRED WING PLANK ACCESS HOLE FOR PANEL 510AB IAW REO:601R-57-21-030 REV L.
